# SDR UALA2010100803747

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 82,782 hours, 13,277 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: B-Nut
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD REVERSER LOCKING ACTUATOR (CTR) LEAKING HYD FLUID.  REPLACED LEAKING SEAL AND TIGHTENED LOOSE B-NUT.  OPS CK IAW MM, NO LEAKS NOTED.
